MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 6,0, E 6,0, L 6,5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 6,0, E 6,0, L 6,5; DENTAL IMPLANT
Model Number 4.13.908
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability achieved, no osseointegration.Patient has blood coagulation disorder and diabetes mellitus.At time of surgery periodontal disease and local infection/subacute chronic osteitis.Mobility.

Brand Name
ELEMENT IMPLANT, PF 6,0, E 6,0, L 6,5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key8100153
Report Number3003184527-2018-01199
Device Sequence Number19232046
Product Code DZE
UDI-Device Identifier07640156470819
UDI-Public7640156470819
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Model Number4.13.908
Device Lot Number14002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date11/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR